# SDR ASOA201200890

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 23,387 hours, 21,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME OF THE PHOTO ILLUMINESCENT FLOOR ESCAPE PATH IS NOT GLOWING ON RT SIDE.  R & R PHOTOLUMINESCENT FLOOR MARKINGS FROM 1CD TO 7CD IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
